I had a very bad reaction to the Lipitor. As you know, a side effect of Lipitor is muscle pain, however this was really really painful and I could hardly walk, basically, I could not walk. The pain is in my left thigh only. Well I am slightly better, it has been 8 days since this all started - I stopped the pills Lipitor 10mg after taking only 3 in 3 days, that is when the pain started. All this from only 3 pills, have you ever heard of such a thing?
No responses have yet been posted. Add your response to this question.
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long does muscle pain as a side effect last after discontinuing lipitor (statins)? I have 2 mnth
Posted 6 Oct 2011 • 3 answers
Posted 29 May 2012 • 1 answer
Posted 30 Jan 2013 • 1 answer
Posted 1 Dec 2013 • 3 answers
Side Effect - My left leg from my ankle to the top pf my waist has spasms and so much pain I 't walk
Posted 27 Oct 2015 • 2 answers